On a non-local selection-mutation model with a gradient flow structure

Pierre Emmanuel Jabin, Hailiang Liu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we are interested in an integro-differential model with a non-linear competition term that describes the evolution of a population structured with respect to a continuous trait. Under some assumptions, the steady solution is shown unique and strictly positive, and also globally stable. The exponential convergence rate to the steady state is also established.

Original languageEnglish (US)
Pages (from-to)4220-4238
Number of pages19
JournalNonlinearity
Volume30
Issue number11
DOIs
StatePublished - Oct 17 2017

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a non-local selection-mutation model with a gradient flow structure'. Together they form a unique fingerprint.

Cite this